Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

can you help me ?>

i've had my period for 3 weeks now almost. I've had these things going on nausea,tired allot,dizzy,short of breath,pelvic pain,peeing allot,back pain, more often gas. I'm currently on the shot have been since july. Does anyone know whats going on

Answer Question
 
Anonymous

Asked by Anonymous at 11:38 AM on Mar. 27, 2009 in Health

Answers (5)
  • I would call your doctor
    jhj4ever

    Answer by jhj4ever at 11:45 AM on Mar. 27, 2009

  • No. You really should make a doctor appt.
    geminisummerz

    Answer by geminisummerz at 11:46 AM on Mar. 27, 2009

  • I think you should get checked by your ob. Could be an ovary issue, lots of different things can go on with them. I had vomiting with a fever and bad pelvic pain with a ruptured cyst and another time severe abdominal pain and a fever when my endometreosis killed off one of my ovaries. That ovary became non functioning because it was over come by my endo. Get an appointment made! If you get a fever get to an e r if you're ob can't fit you in immediately.
    Anonymous

    Answer by Anonymous at 11:47 AM on Mar. 27, 2009

  • the shortness of breath and pelvic pain are two things that they tell you that you need to go in for if you experience them while on the shot. As for the 3 week period - When I was on it I had continuous bleeding pretty regularly...thats a normal (and annoying) side effect
    CarolynBarnett

    Answer by CarolynBarnett at 11:49 AM on Mar. 27, 2009

  • They say that those things can happen as a side affect of the shot. I fortunately did not have any side affects other than no period.
    lady-J-Rock

    Answer by lady-J-Rock at 3:04 PM on Mar. 27, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.